# SDR F3LA98136

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CRACK AND CORROSION ON WEB AROUND FASTENER AT BS 294.5, WL 208, LBL 56.  MAINTENANCE REMOVED DAMAGED WEB, FABRICATED REPLACEMENT PART AND REPAIRED PER SRM 51-30-01 AND 51-40.  (M)
